# SDR UIEA2020041800768

- Difficulty date: April 17, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 90,953 hours, 17,537 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Circuit Card
- Part number: 285T007815
- Part serial: D01867
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD EQ EXH FAN EICAS MESSAGE( T/S PER FIM 21-58-FT 905, FAULTED ECS FAN CONTROL CARD M990. REPLACED CARD IAW AMM 21-26-05, OPS CKS GOOD. )
